# SDR P5CA0401271

- Difficulty date: November 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,050 hours, 18,754 cycles
- Engine: Pwa JT9D7Q
- Engine time: 58,803 hours, 14,351 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 7265747
- Part serial: 622840
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E, D

## Discrepancy

NR 3 ENGINE START VALVE FAILED TO OPEN IN GROUND START, DUCT PRESSURE IS 40 PSI.  REPLACED START VALVE NR 3 ENGINE, AMM 80-11-04, OPS CHECK OK.
